# SDR AC2A072830

- Difficulty date: April 26, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 8,106 hours
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 40000MODLE11211
- Part serial: V590885
- Condition: Discharged
- Location: Cabin
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER HAD LOW WEIGHT. REPLACED WITH NEW FIRE EXTINGUISHER.
